Log in

I forgot my password

Somebody please help me...

Fri Nov 24, 2017 8:05 am by Andlag

Hey everyone,

since I started being sexually active i often experienced burning in my vagina which was often worse during sex /around the time of my period or when using lubricants. I was never able to use tampons because the one time i tried putting them in it felt like acid was poured on my skin. Fast forward to 2 months ago when I got a UTI and an allergic reaction in my vagina. I thought it …

Comments: 11

7 years later and life looks bleak :(

Wed Dec 06, 2017 2:50 am by RainyShay77

So 7 years ago I had a case of BV...the antibiotic caused a horrible yeast infection which took 5 months to 'get rid of'. During this time I had allergic reactions to 2 of the yeast infection creams which magnified the pain. Over the past 7 years I've tried multiple rounds of physical therapy (they only slightly helped), chiropractic, nerve blocks, medications to target nerve pain (amitriptyline, …

Comments: 4

Amtriptyline, baclofen, gabapentin cream for provoked vestibuldynia

Mon Nov 20, 2017 8:15 pm by WVR00

Hello,
Has anyone had success with this cream in helping their vulvodynia? How long has it taken to help? I’ve had some success with it, but not completely better. I’ve been on it for a month. I️ was hoping to hear from some ladies who have had major success with this cream. I’m hoping for some encouragement here. This condition is so frustrating. I’m lucky enough to have access to two …

Comments: 1

Amitriptyline given for vulvodyina pain

Tue Oct 24, 2017 2:46 pm by katycrawford

Hi there,

After years of being misdiagnosed etc as most women have on this forum I have finally been diagnosed with vulvodynia (yay) and have been given the lowest dose of an antidepressant called Amitriptyline. Has anyone been on this before and has any positive (or negative) news to give me? Im feeling down already and I've only been taking it for a few days, I don't have much hope of it …

Comments: 3

New diagnosis, any advice whilst I wait for a specialist

Wed Oct 25, 2017 1:47 pm by Julesyjules

Hi,

I'm new here and wanted to ask for some advice whilst I wait to see a specialist nurse.

After urinary problems which lasted 7 weeks, I finally saw a urologist, who on examination discovered significant inflammation and called in a gynaecologist, who diagnosed vestibulitis. They referred me to a nurse who specialises in vulvar skin issues. That was 5 weeks ago, and I'm still waiting for the …

Comments: 1

Vulvodynia help

Tue Nov 14, 2017 4:27 pm by Katiej

Hi guys new here and newly diagnosed. So I had bv and then after alot of antibiotics and home remedies I still continued to have weird symptoms despite swabs being negative. Two seperate gynes have told me I have vulvodynia as a result of the area being overwhelmed. So first gave me lidocaine which xidnt do much. No I am on amitriptyline for the past 5 days. Seems to be kicking in a little (im a …

Comments: 3

New w/ Secondary Provoked Vestibuldynia

Wed Apr 26, 2017 11:46 pm by Birdy

Hi everyone,

I'm here because I'm pretty sure I have secondary provoked vestibuldynia, even though my gyno is still "optimistic" it is not.  My problem started six months ago when I got my second UTI in as many months (after going 25 years of life without one) and then ended up with a bad yeast infection (also my first one ever) thanks to the antibiotics.  Ever since the yeast …

Comments: 4

Newly diagnosed

Tue Oct 10, 2017 8:37 pm by Brevispink

Hello everyone. I have recently been diagnosed with unprovoked vulvodynia and would really appreciate some advice and support. I have had a chronic urine infection for 16 months and was on antibiotics for 9 of those months. I have been very uncomfortable for the entire time, but now I have absolutely unbearable stinging and burning all day with itching too. The infection has just about gone, …

Comments: 9

Recent "Poke" Pain - So Confused/Losing My Mind

Thu Oct 12, 2017 9:26 am by kelseybeth23

Long Story, but I am losing my mind and getting really depressed, so if I tell the full story maybe someone can help me.

Back in August I started to get an itch down there. Normally, in the past, when this would happen, I would change the way I wore my clothes, take more baths instead of showers, and use Monistat. This time, after about two weeks of no relief, I started to get concerned. I was …

Comments: 5


Vagisil for pain?

View previous topic View next topic Go down

Vagisil for pain?

Post  katie220 on Thu Mar 14, 2013 4:55 pm

Hey everyone. I was wondering if anyone has used vagisil for their pain. I heard it has a numbing effect, so I was thinking of using it before sex to cut the pain. Does it make the pain even worse over time? I am trying to be careful with putting too many creams/meds on myself because I believe it might make it worse. Any advice would help. Thanks!

katie220

Posts : 17
Join date : 2012-09-30

View user profile

Back to top Go down

Re: Vagisil for pain?

Post  Alana3 on Thu Mar 14, 2013 5:05 pm

Personally I wouldn't you're only numbing it it's not fixing anything and potentially making the problem worse. My doc wrote me a prescription for something similar but wasn't as harsh maybe try that route?

Alana3

Posts : 1086
Join date : 2012-09-25

View user profile

Back to top Go down

Re: Vagisil for pain?

Post  Alana3 on Thu Mar 14, 2013 5:05 pm

And it had other stuff to help the v

Alana3

Posts : 1086
Join date : 2012-09-25

View user profile

Back to top Go down

Re: Vagisil for pain?

Post  jen007 on Thu Mar 14, 2013 8:21 pm

Hi katie220,

I'm not sure about the vagisil for pain...but there is a cream that you can get from your doctor that will temporarily numb the area you apply it to. It's called Lidocaine. Next time you see your doctor it might be worth asking about. I use it before sex and it helps me stay confortable.

-Jen

jen007

Posts : 151
Join date : 2012-11-05
Age : 25
Location : U.S.A

View user profile

Back to top Go down

Re: Vagisil for pain?

Post  Alana3 on Fri Mar 15, 2013 3:40 pm

Lidocaine is in vagisil but I would ask your doc first that stuff burned me Sad

Alana3

Posts : 1086
Join date : 2012-09-25

View user profile

Back to top Go down

Re: Vagisil for pain?

Post  katie220 on Sat Mar 16, 2013 4:01 am

Thanks for the advice guys! I may try it once but if I have any symptoms I definitely won't use it again. I have to be pretty careful at this point.

katie220

Posts : 17
Join date : 2012-09-30

View user profile

Back to top Go down

Re: Vagisil for pain?

Post  jen007 on Sat Mar 16, 2013 8:30 pm

katie220,

Just so you know, the lidocaine gel burns when you use it like Alana had mentioned, but if you do use it be sure to mix it with some lubricant. By mixing them together it makes the lidocaine less strong, but strong enough to give you some relief with out the burning sensation.

-Jen

jen007

Posts : 151
Join date : 2012-11-05
Age : 25
Location : U.S.A

View user profile

Back to top Go down

Re: Vagisil for pain?

Post  Loulou on Sun Mar 17, 2013 9:28 pm

Hi Katie22

I understand what you mean about not wanting to put anything on that would make it worse. I felt the same but i did try lidocaine in the early days of my vvd cos i was desperate for some relief from the pain. My experience was that it worked the first time i used it (burned a bit for about half a min then settled down) but the second time i tried it didn't work i just got more burning. But that extra burning wasn't permanent and did ease off after a while. So worth a try.

Loulou

Posts : 124
Join date : 2012-01-18

View user profile

Back to top Go down

Re: Vagisil for pain?

Post  Sponsored content


Sponsored content


Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum